Items where Author is "Ravikumar, N."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.

Article

Ravikumar, N. and Latha, S. (2016) On some m-fold symmetric functions with generalized bounded variation. International Journal of Mathematical Analysis, 10 (23). 1099 -1108. ISSN 1312-8876

Ravikumar, N. and Madesh, P. (2012) Groundwater Quality Studies in Gundlupet taluk, Chamarajanagar District, Karnataka, India. VCFL Sciences Journal, 2 (2). p. 27.

Ravikumar, N. and Latha, S. (2012) On analytic functions with generalized bounded variation. Stud. Univ. Babe\c s-Bolyai Math., 57 (1). pp. 43-52.

Ravikumar, N. and Latha, S. (2012) Riemann-Liouville fractional derivative with varying arguments. Mat. Vesnik, 64 (1). pp. 17-23.

Ravikumar, N. and Latha, S. (2012) A note on convolution conditions for a certain class of analytic functions. An. Univ. Oradea Fasc. Mat., 19 (1). pp. 171-174.

Ravikumar, N. and Latha, S. (2010) Certain properties of p-valent functions with alternating coefficients. Int. J. Math. Sci. Eng. Appl., 4 (4). pp. 89-100.

Ravikumar, N. and Dileep, L. and Latha, S. (2010) A note on Al-Oboudi type functions. J. Rajasthan Acad. Phys. Sci., 9 (2). pp. 155-164.

This list was generated on Fri Nov 24 20:18:09 2017 IST.